# SDR HEEA073709

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- Aircraft time: 9,867 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A3557
- Condition: Corroded
- Location: Main Rotor
- Part time: 903 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AT BLADE TIP AND LATCH PLATE UNBONDED.
